# SDR AALA20100315TUL01

- Difficulty date: March 14, 2010
- Submitted: August 31, 2010
- Operation: Air carrier
- Aircraft: N925AN
- Make and model: Boeing 737823
- Aircraft serial: 29526
- Aircraft time: 31,464 hours, 12,985 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBOARD SUPPORT HAS 3 EACH NUT PLATES BROKEN BETWEEN STATION 328 AND 312 APPROXIMATELY 47 INCHES FROM RIGHT SIDEWALL.  CORROSION OUT OF LIMITS.  INSTALLED NEW FLOORBOARD SUPPORT PER SRM 51-10-02-0G.
